Alert archive / Indiana / Wind Advisories in 2022

Wind Advisory 9, NWS Indianapolis, IN

December 1, 202230 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Dec 1, 2022, 3:50 PM EST for 30 counties in Indiana. It took effect at Dec 2, 2022, 3:00 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2022, 3:50 PM EST (20:50 UTC)
In effect from
Dec 2, 2022, 3:00 PM EST
Expired
Dec 3, 2022, 9:35 AM EST
In force
19 hr
Issued by
NWS Indianapolis, IN
All 30 counties

Boone County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Knox County, IN, Madison County, IN, Marion County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 26 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1616 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

919 
WWUS73 KIND 012050
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
350 PM EST Thu Dec 1 2022

INZ021-028>031-035>040-043>048-051>054-060-061-067-068-020500-
/O.NEW.KIND.WI.Y.0009.221202T2000Z-221203T0600Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks-
Marion-Hancock-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Clinton, Fairview Park, Rockville, Montezuma, Rosedale, 
Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, 
Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, 
Bloomfield, Jasonville, Worthington, Vincennes, and Washington
350 PM EST Thu Dec 1 2022

...WIND ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 1 AM EST
SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central, southwest and west 
  central Indiana.

* WHEN...From 3 PM Friday to 1 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
7 follow-up statements
659 
WWUS73 KIND 020400 AAA
NPWIND

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Indianapolis IN
1100 PM EST Thu Dec 1 2022

INZ021-028>031-035>040-043>048-051>054-060-061-067-068-021200-
/O.CON.KIND.WI.Y.0009.221202T2000Z-221203T0600Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks-
Marion-Hancock-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Clinton, Fairview Park, Rockville, Montezuma, Rosedale, 
Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, 
Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, 
Bloomfield, Jasonville, Worthington, Vincennes, and Washington
1100 PM EST Thu Dec 1 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO 1 AM EST
SATURDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central, southwest and west 
  central Indiana.

* WHEN...From 3 PM Friday to 1 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
458 
WWUS73 KIND 020834
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
334 AM EST Fri Dec 2 2022

INZ021-028>031-035>040-043>048-051>054-060-061-067-068-021645-
/O.CON.KIND.WI.Y.0009.221202T2000Z-221203T0600Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks-
Marion-Hancock-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Clinton, Fairview Park, Rockville, Montezuma, Rosedale, 
Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, 
Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, 
Bloomfield, Jasonville, Worthington, Vincennes, and Washington
334 AM EST Fri Dec 2 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
1 AM EST SATURDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central, southwest and west 
  central Indiana.

* WHEN...From 3 PM this afternoon to 1 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
038 
WWUS73 KIND 021505
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1005 AM EST Fri Dec 2 2022

INZ021-028>031-035>040-043>048-051>054-060-061-067-068-022315-
/O.CON.KIND.WI.Y.0009.221202T2000Z-221203T0600Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks-
Marion-Hancock-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Clinton, Fairview Park, Rockville, Montezuma, Rosedale, 
Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, 
Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, 
Bloomfield, Jasonville, Worthington, Vincennes, and Washington
1005 AM EST Fri Dec 2 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
1 AM EST SATURDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central, southwest and west 
  central Indiana.

* WHEN...From 3 PM this afternoon to 1 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
860 
WWUS73 KIND 021932
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
232 PM EST Fri Dec 2 2022

INZ041-042-049-055-062-030345-
/O.EXB.KIND.WI.Y.0009.221202T2000Z-221203T1200Z/
Delaware-Randolph-Henry-Johnson-Monroe-
Including the cities of Muncie, Winchester, Union City, Farmland,
Parker City, New Castle, Greenwood, Franklin, and Bloomington
232 PM EST Fri Dec 2 2022

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...

* WHAT...Southwest winds 15 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Delaware, Randolph, Henry, Johnson and Monroe Counties.

* WHEN...Until 7 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ021-028>031-035>040-043>048-051>054-060-061-067-068-030345-
/O.EXT.KIND.WI.Y.0009.221202T2000Z-221203T1200Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks-
Marion-Hancock-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Clinton, Fairview Park, Rockville, Montezuma, Rosedale, 
Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, 
Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, 
Bloomfield, Jasonville, Worthington, Vincennes, and Washington
232 PM EST Fri Dec 2 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY...

* WHAT...Southwest winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central, southwest and west 
  central Indiana.

* WHEN...Until 7 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
509 
WWUS73 KIND 030350 AAA
NPWIND

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Indianapolis IN
1050 PM EST Fri Dec 2 2022

INZ021-028>031-035>049-051>055-060>062-067-068-031200-
/O.CON.KIND.WI.Y.0009.000000T0000Z-221203T1200Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Sullivan-Greene-Monroe-Knox-Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, Clinton, 
Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Greenwood, Franklin, Sullivan, Carlisle, Shelburn, 
Farmersburg, Linton, Bloomfield, Jasonville, Worthington, 
Bloomington, Vincennes, and Washington
1050 PM EST Fri Dec 2 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central, east central, north central, 
  south central, southwest and west central Indiana.

* WHEN...Until 7 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
324 
WWUS73 KIND 030830
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
330 AM EST Sat Dec 3 2022

INZ021-028>031-035>049-051>055-060>062-067-068-031500-
/O.EXT.KIND.WI.Y.0009.000000T0000Z-221203T1500Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Sullivan-Greene-Monroe-Knox-Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, Clinton, 
Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Greenwood, Franklin, Sullivan, Carlisle, Shelburn, 
Farmersburg, Linton, Bloomfield, Jasonville, Worthington, 
Bloomington, Vincennes, and Washington
330 AM EST Sat Dec 3 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WHAT...West winds 15 to 25 mph with gusts up to 45 to 50 mph.

* WHERE...Portions of central, east central, north central, 
  south central, southwest and west central Indiana.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
453 
WWUS73 KIND 031435
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
935 AM EST Sat Dec 3 2022

INZ021-028>031-035>049-051>055-060>062-067-068-031545-
/O.CAN.KIND.WI.Y.0009.000000T0000Z-221203T1500Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Sullivan-Greene-Monroe-Knox-Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, Clinton, 
Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Greenwood, Franklin, Sullivan, Carlisle, Shelburn, 
Farmersburg, Linton, Bloomfield, Jasonville, Worthington, 
Bloomington, Vincennes, and Washington
935 AM EST Sat Dec 3 2022

...WIND ADVISORY IS CANCELLED...

Winds will continue to diminish throughout the day today.

$$

For more information from the National Weather Service visit
https://weather.gov/ind

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Dec 1, 3:05 PM EST, 45 minutes earlier.

Area forecast discussion, Dec 1, 3:05 PM EST, 45 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
305 PM EST Thu Dec 1 2022

.Short Term...(This evening through Friday)
Issued at 304 PM EST Thu Dec 1 2022

Tonight and Friday...

Current satellite imagery shows high cirrus extending from central
IN back into Missouri. Expect some high clouds to stick around
overnight as strong W/SW winds aloft stream in pacific moisture.
Quiet weather is expected tonight as weak surface ridging remains.
With increasing southerly flow expect warmer overnight temperatures
with lows generally in the upper 20s.

A surface low will approach the region on Friday. The pressure
gradient between the approaching system and the high to our east
will tighten the pressure gradient significantly Friday and Friday
night. In addition, models show a strong 70kt LLJ associated with
this system. This will likely lead to 40-45 mph southerly wind gusts
once mixing allows downward momentum transfer Friday afternoon.
Forecast soundings show a low-level inversion which will limit the
overall depth of mixing. Due to this, there is some uncertainty with
gust potential but only slight mixing is needed given the strength
of the LLJ. No precipitation is expected during the day as a dry
surface layer and weak forcing should inhibit rainfall.

Friday night...

Expect strong wind gusts to continue into the
overnight hours, but will gradually weaken late as the low departs
and pressure gradient relaxes. Strong southerly flow combined with a
70 kt LLJ will help to increase moisture across the area. This
combined with increasing large scale ascent will lead to numerous
showers, mainly across far southeast portions of the CWA where
better forcing and moisture align. Moisture return is not as
impressive further north and west with lower POPs in these areas.
Rain will taper off late Friday night as the surface low moves east.
Rainfall amounts will be light with up to a tenth of an inch
possible across far southeast counties.

&&

.Long Term...(Friday night through Thursday)
Issued at 304 PM EST Thu Dec 1 2022

The long term period will largely sit under an upper troughing
pattern with near to below normal temperatures. After a chilly day
Saturday, temperatures will trend slightly warmer from Sunday to
midweek before dropping again at the end of the period behind
another cold front.

Saturday will start with cold air being ushered in behind a cold
front so expect the warmest temperatures that day to be around or
before sunset, and falling throughout the day. Some lingering light
rain will be possible Saturday morning but should quickly end as
drier and more stable air moves in with an approaching surface high.
Have kept PoPs near zero for now as precip looks more likely to end
prior to the the start of the period. Winds will still be gusty
during the day with gusts as high as 35 mph during the morning
hours, but as the high settles in, pressure gradients aloft will
relax and the wind speeds will ease off.

There will be a brief break in precipitation for the rest of the
weekend as the surface high passes over the region. Another short
wave within the trough pattern will bring the next chance of
precipitation from early Monday through the end of the forecast
period. As of the latest runs, best chances for precipitation
look to be for Monday and Tuesday, but timing is still on the
lower end of confidence given variances between model runs. There
is a better consensus of a decent plume of Gulf moisture advecting
into the area early in the work week so would expect more liquid
precipitation with this system compared to the one passing through
early this weekend. But depending on the timing of the front and
how things end up playing out, there is also a chance that the
moisture stays to the south of our area. Overall, it is too soon
to get specific with any precipitation amounts. Turning to look at
precipitation types, again depending on the timing on how
elements align, the precip could start out as snow or a rain/snow
mix before transitioning to rain. On the backside of this system,
snow or a mix will again be possible as the front exits.

&&

.Aviation...(18Z TAF Issuance)
Issued at 1239 PM EST Thu Dec 1 2022

Impacts:

* VFR conditions through 12z Friday

* Strong wind gusts possible after 12z Friday

* Wind shear is possible on Friday

Discussion:

VFR conditions expected through most of the TAF period at all
terminals. Light southerly winds below 10 kts are expected through
12z Friday. High cirrus continues to stream in from the west. These
clouds will likely clear out by early evening.

A storm system strengthening over the northern Plains will tighten
surface pressure gradients causing winds to increase substantially
after 12z Friday. Expect southerly winds between 10-20kts with gusts
up to 30-35kts possible throughout the day Friday. In addition, wind
shear is possible on Friday but some uncertainty remains with exact
timing. The greatest threat for wind shear appears to be from late
Friday morning through the afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short Term...Melo
Long Term...KH
Aviation...Melo
Hazardous weather outlook, Dec 1, 9:00 AM EST, 6 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
900 AM EST Thu Dec 1 2022

INZ021-028>031-035>049-051>057-060>065-067>072-021400-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
900 AM EST Thu Dec 1 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Gusty winds in excess of 40 mph possible on Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Nearby

Wind Advisories in Indiana, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.